U.S. doctors online nowAsk doctors free
WA
A 22-year-old female asked:

What does it mean to have an erythema in the antrum mean?

1 doctor answer3 doctors weighed in
Dr. Charles Cattano
Gastroenterology 40 years experience
Erythema = redness: A red-appearing antrum (last part of the stomach) suggests inflammation of some cause. If symptomatic, treatment is available.

Similar questions

A 42-year-old member asked:

What does granularity & erythema in the antrum mean?

1 doctor answer1 doctor weighed in
Dr. Mohammed Shafi
Gastroenterology 37 years experience
Mild gastrits: Gastric mucosal inflammation usally suggests mild gastritis.
DE
A 25-year-old male asked:

Granularity and erythema in the antrum after endoscopy...What does it mean?

1 doctor answer3 doctors weighed in
Dr. Jerry Guanciale
General Surgery 36 years experience
Antritis : The stomach makes acid. Acid digests some foods especially proteins. It also produces a protective layer of mucous. If that mucous layer is decreased it exposes the lining of the stomach to those acids. Things that decrease that mucous layer are stress, aspirin, motrin, advil (ibuprofen) and other like drugs. With exposure to those acids the lining of the stomach begins erode causing injury to the lining.
Last updated Jul 3, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.